# SDR 02FDEA00111

- Difficulty date: January 6, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 424 WALL SUPPORT ANGLE CORRODED BS 1166 AT WL 178.  R&R ANGLE PER SRM 51-30-2.
